RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dal'nevost. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dal'nevost. Mat. Zh., 2012, Volume 12, Number 2, Pages 171–183 (Mi dvmg238)  

Asymptotic Formulae for Dynamic Characteristics of a Particle in the Vicinity of Resonance

M. A. Guzev

Institute of Applied Mathematics, Far-Eastern Branch of the Russian Academy of Sciences, Vladivostok

Abstract: Asymptotic formulae for the action-angle variables are constructed for low and high-energy particles in the vicinity of a nonlinear resonance. Estimation of the approximation accuracy with respect to the energy parameter and some characteristics of the model Hamiltonian are obtained.

Key words: nonlinear dynamics, nonlinear resonance, Lennard — Jones potential, asymptotic behavior

Full text: PDF file (156 kB)
References: PDF file   HTML file
UDC: 551.465.7
MSC: 35B38
Received: 06.07.2012

Citation: M. A. Guzev, “Asymptotic Formulae for Dynamic Characteristics of a Particle in the Vicinity of Resonance”, Dal'nevost. Mat. Zh., 12:2 (2012), 171–183

Citation in format AMSBIB
\Bibitem{Guz12}
\by M.~A.~Guzev
\paper Asymptotic Formulae for Dynamic Characteristics of a Particle in the Vicinity of Resonance
\jour Dal'nevost. Mat. Zh.
\yr 2012
\vol 12
\issue 2
\pages 171--183
\mathnet{http://mi.mathnet.ru/dvmg238}


Linking options:
  • http://mi.mathnet.ru/eng/dvmg238
  • http://mi.mathnet.ru/eng/dvmg/v12/i2/p171

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дальневосточный математический журнал
    Number of views:
    This page:194
    Full text:57
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020